Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 93, Issue 3, 2018
Metadata
 

Hurwitz numbers for real polynomials
Ilia Itenberg and Dimitri Zvonkine
pp. 441–474
Abstract | Full-Text PDF (430 KB) | Metadata

Engel structures and weakly hyperbolic flows on four-manifolds
Dieter Kotschick and Thomas Vogel
pp. 475–491
Abstract | Full-Text PDF (248 KB) | Metadata

Kloosterman paths of prime powers moduli
Guillaume Ricotta and Emmanuel Royer
pp. 493–532
Abstract | Full-Text PDF (451 KB) | Metadata

Non-arithmetic ball quotients from a configuration of elliptic curves in an Abelian surface
Martin Deraux
pp. 533–554
Abstract | Full-Text PDF (319 KB) | Metadata

Finite-dimensional representations constructed from random walks
Anna Erschler and Narutaka Ozawa
pp. 555–586
Abstract | Full-Text PDF (373 KB) | Metadata

Connections on equivariant Hamiltonian Floer cohomology
Paul Seidel
pp. 587–644
Abstract | Full-Text PDF (472 KB) | Metadata

Complete minimal submanifolds with nullity in Euclidean spheres
Marcos Dajczer, Theodoros Kasioumis, Andreas Savas-Halilaj and Theodoros Vlachos
pp. 645–660
Abstract | Full-Text PDF (253 KB) | Metadata